# SDR CA110216003

- Difficulty date: February 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 7,518 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1776691
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT LOCK DOWN WHEN SELECTED BY PILOT. IT HAD TO BE LOCKED MANUALLY THROUGH HAND PUMP. FOUND HYD SYS FLUID DEPLEATED FROM BURST LT MAIN GEAR UP LOCK HOSE.  FOUND HYD SYS HOSES IN LANDING GEAR SYS APPEARED TO BE ORIGINAL, INSTALLED AT TIME OF ACFT MFG.  NO RECORD FOUND IN LOG BOOKS OF REPLACEMENT OR SERVICING SINCE NEW.
